Alert archive / Oklahoma / Tornado Warnings in 2022
Tornado Warning 41, NWS Norman, OK
NWS Norman, OK issued this tornado warning at May 4, 2022, 8:30 PM CDT for Pottawatomie County, Seminole County, Oklahoma. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 4, 2022, 8:30 PM CDT (01:30 UTC)
- Expired
- May 4, 2022, 9:15 PM CDT
- In force
- 45 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.75 in
Counties Pottawatomie County, OK, Seminole County, OK
The radar
The Norman radar (KTLX), 60 km from the middle of the area, began a volume at 01:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 4, 1:26 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 1.5 hours before the alert went out and 283 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2315 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 1365 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 125 m²/s²
- 0-3 km storm-relative helicity
- 211 m²/s²
- Significant tornado parameter
- 1.5
- Supercell composite
- 12.4
The text
As transmitted.
121
WFUS54 KOUN 050130
TOROUN
OKC125-133-050215-
/O.NEW.KOUN.TO.W.0041.220505T0130Z-220505T0215Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Norman OK
830 PM CDT Wed May 4 2022
The National Weather Service in Norman has issued a
* Tornado Warning for...
Northern Seminole County in east central Oklahoma...
Central Pottawatomie County in central Oklahoma...
* Until 915 PM CDT.
* At 830 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Earlsboro, moving east at 30 mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Seminole, Earlsboro, Cromwell and Little.
This includes Interstate 40 between mile markers 204 and 213.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3519 9681 3532 9683 3540 9656 3539 9654
3540 9653 3543 9644 3522 9644
TIME...MOT...LOC 0130Z 254DEG 25KT 3526 9678
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
$$
303 follow-up statements
126
WWUS54 KOUN 050134
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
834 PM CDT Wed May 4 2022
OKC125-133-050215-
/O.CON.KOUN.TO.W.0041.000000T0000Z-220505T0215Z/
Seminole OK-Pottawatomie OK-
834 PM CDT Wed May 4 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 915 PM CDT FOR NORTHERN
SEMINOLE AND CENTRAL POTTAWATOMIE COUNTIES...
At 834 PM CDT, a confirmed tornado was located near Earlsboro, moving
northeast at 20 mph.
HAZARD...Damaging tornado and golf ball size hail.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Seminole, Earlsboro, Cromwell and Little.
This includes Interstate 40 between mile markers 204 and 213.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
storm shelter, safe room, or an interior room on the lowest floor of
a sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
&&
LAT...LON 3519 9681 3532 9683 3540 9656 3539 9654
3540 9653 3543 9644 3522 9644
TIME...MOT...LOC 0134Z 233DEG 19KT 3528 9677
TORNADO...OBSERVED
MAX HAIL SIZE...1.75 IN
$$
30767
WWUS54 KOUN 050144
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
844 PM CDT Wed May 4 2022
OKC125-050153-
/O.CAN.KOUN.TO.W.0041.000000T0000Z-220505T0215Z/
Pottawatomie OK-
844 PM CDT Wed May 4 2022
...THE TORNADO WARNING FOR CENTRAL POTTAWATOMIE COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
LAT...LON 3519 9677 3532 9677 3540 9656 3539 9654
3540 9653 3543 9644 3522 9644
TIME...MOT...LOC 0143Z 268DEG 16KT 3526 9674
$$
OKC133-050215-
/O.CON.KOUN.TO.W.0041.000000T0000Z-220505T0215Z/
Seminole OK-
844 PM CDT Wed May 4 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 915 PM CDT FOR NORTHERN
SEMINOLE COUNTY...
At 843 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Earlsboro, moving east at 20 mph. Another possible
tornado was located 4 miles north northeast of Seminole.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Seminole, Cromwell and Little.
This includes Interstate 40 between mile markers 205 and 213.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3519 9677 3532 9677 3540 9656 3539 9654
3540 9653 3543 9644 3522 9644
TIME...MOT...LOC 0143Z 268DEG 16KT 3526 9674
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
$$
30447
WWUS54 KOUN 050157
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
857 PM CDT Wed May 4 2022
OKC133-050215-
/O.CON.KOUN.TO.W.0041.000000T0000Z-220505T0215Z/
Seminole OK-
857 PM CDT Wed May 4 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 915 PM CDT FOR
NORTHEASTERN SEMINOLE COUNTY...
At 856 PM CDT, a severe thunderstorm with a history of producing
tornadoes was located 6 miles east of Little, moving east at 45 mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Cromwell.
This includes Interstate 40 between mile markers 206 and 213.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3526 9661 3535 9662 3540 9656 3539 9654
3540 9653 3543 9644 3522 9644
TIME...MOT...LOC 0156Z 247DEG 39KT 3532 9656
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
$$
30What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 4, 6:38 PM CDT, 1 hour 52 minutes earlier.
Area forecast discussion, May 4, 6:38 PM CDT, 1 hour 52 minutes before
Area Forecast Discussion
National Weather Service Norman OK
638 PM CDT Wed May 4 2022
...New AVIATION...
.MESOSCALE UPDATE FOR Severe Thunderstorm Threat...
Issued at 1226 PM CDT Wed May 4 2022
Regional satellite/radar show convective trends increasing over
western/southwestern Oklahoma. A complex warm front structure
exists with convective reinforcement/outflow, but the effective
front appears to be oriented from roughly Harmon County to McClain
County... to north of Ada. Three hour temperature changes are now
pushing 15 degrees along the Red River as warm/moist air
advection is well underway. Visible satellite imagery shows
gradually increasing vertical development of cumulus fields over
north Texas, and a transition to stable wave clouds over
southwestern Oklahoma...indicative of low level shear.
All of these current trends suggest an increasing threat of
elevated hailstorms north of the progressing warm front within the
next 1-3 hours. This risk of surface based convection will
increase notably as the boundary layer recovers along/south of the
warm front over southern-central Oklahoma by/after 3 PM. All
hazards would be possible with any discrete supercells that can
form in this environment.
Convection allowing models continue to show a strong signal for
additional organized severe convection to approach southwestern
Oklahoma and western north Texas by 00z, again with all severe
weather hazards possible. This activity expected to grow upscale
into a linear complex as it approaches central Oklahoma later this
evening. Heavy rainfall and flash flooding will become an
increasing danger as this subsequent round of convection
progresses across the area.
&&
.SHORT TERM...
(This evening through Thursday)
Issued at 324 PM CDT Wed May 4 2022
The atmosphere remains primed with abundant moisture and moderate to
strong instability for numerous storms including supercells to
develop through tonight. Much of the severe activity will be along
and south of an advancing warm front currently stretched across the
Red River where lower 70s dewpoints are in place. Latest RAP has a
good handle on the warm front, lifting it into southern Oklahoma to
stretched just south of the I-40 corridor by early evening. As a
result, the highest risk for severe storms will be along and south
of I-40, with all hazards possible including hail up to baseball
size, while DCAPE values will support severe downburst gusts and
deep-layer shear will be sufficient for tornado development with
some of these supercells. The tornado risk will increase even more
this evening across southwest Oklahoma and western north Texas where
a low-level jet will start up increasing the low-level shear. Also
by evening, outflow boundaries from earlier storms could also
reinitiate storms. Heavy rainfall with these storms will also
result in risk of flash flooding and river flooding. A bullseye of
near 2-inch column PW values across the eastern half of Oklahoma
would be the most likely area for flooding with 2-4 inches storm
total accumulations possible. As a result, all of central and
southeast Oklahoma will have the highest risk for flooding. A cold
front will start digging through tonight with the surface low
preceding it. Will continue to see isolated severe storms persist
ahead of the front with perhaps a final squall line along the
frontal boundary.
&&
.LONG TERM...
(Thursday night through next Tuesday)
Issued at 324 PM CDT Wed May 4 2022
By Thursday evening into Friday, expecting the upper low over
northern Oklahoma & Kansas to be exiting the Central Plains into the
Midwest region as our upper flow transitions into a ridge pattern,
while high pressure starts building in down at the surface. The
ridging should keep us dry through Monday with a warming trend.
Although temperatures should be nearly seasonably average for early
May on Friday, a return of gusty south winds on Saturday will raise
temperatures well above average, to downright hot across our west
well into the 90s with a few of our western north Texas counties
approaching triple digits. Our "hot" trend will continue Sunday and
Monday with all of western north Texas and adjacent Oklahoma
counties with triple digit highs and well in the 90s across the
remainder of our Oklahoma counties. Overall, MaxT's on Sunday &
Monday could be as much as 20 degrees warmer than climatically
average for early May afternoons. South winds on Saturday will also
bring a return of gulf moisture transport up through the Southern
Plains forming a dryline across the Texas/Oklahoma Panhandles, while
models suggest the dryline advancing further across westcentral
Oklahoma by Sunday afternoon with models keeping it stretched across
western Oklahoma through Monday. However, NBM keeps the dryline
entirely across far western Oklahoma, so some uncertainties with the
dryline position on Sunday. Will see at least 60s dewpoints east of
the dryline, although both GFS & ECMWF are projecting higher to near
70 degrees, so need to watch that trend. Increasing muggy air and
lots of instability east of the dryline with Saturday looking
strongly capped. However, will need to keep an eye on a weaker cap
Sunday due to diurnal afternoon heating, but due to uncertainties at
this time will not introduce any storm POPs. The return of south
winds will also bring a return of a strong southerly low-level jet
each night, so we will see windy conditions increasing each day with
Monday possibly reaching wind advisory criteria. With a dryline
across our west by Sunday and gusty winds may also increase fire
weather conditions across our west on Sunday & Monday afternoons.
However, fire weather will be conditional based on how much rainfall
accumulated across our west during the short term of the forecast.
By Monday we also get into a southwest flow aloft pattern as a large
amplitude trough starts digging across the western half of the
country. Could see a short-wave propagate through the trough on
Tuesday with low storm POPs across our area. Did go higher with the
windspeeds this weekend through early next week using the NBM 90th
percentile in the wind grids.
&&
.AVIATION...
(00Z TAFS)
Issued at 633 PM CDT Wed May 4 2022
Ongoing showers and thunderstorms will continue to spread across
much of the forecast area through the evening and overnight. Large
hail will be a threat with the stronger storms, especially along the
warm front (stretching approximately from central Oklahoma down
through southwest Oklahoma). Meanwhile MVFR to IFR ceilings and
patchy fog will persist through the night. A cold front will move
through late tonight, bringing north winds and sweeping convection
off to the east.
Day
&&
.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK 60 71 49 77 / 90 40 0 0
Hobart OK 56 74 46 82 / 80 30 0 0
Wichita Falls TX 61 79 51 85 / 70 30 0 0
Gage OK 48 66 42 83 / 80 30 0 0
Ponca City OK 58 69 49 74 / 100 50 10 0
Durant OK 64 79 53 82 / 90 80 10 0
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Thursday morning for OKZ006>008-011>013-
017>020-023>032-037>048-050>052.
TX...Flood Watch through Thursday morning for TXZ086-090.
&&
SHORT TERM...68
LONG TERM....68
AVIATION...14Hazardous weather outlook, May 4, 12:10 PM CDT, 8 hours 20 minutes before
Hazardous Weather Outlook National Weather Service Norman OK 1210 PM CDT Wed May 4 2022 OKZ004>048-050>052-TXZ083>090-051715- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 1210 PM CDT Wed May 4 2022 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...This Afternoon and Tonight... .Thunderstorms... Several rounds of severe storms continue to be possible through early Thursday. Thunderstorms are expected to develop this afternoon and evening with severe storms likely. The highest potential for severe weather is in parts of southwest Oklahoma and western north Texas. Hail up to the size of baseballs and damaging winds are possible this afternoon and evening. There is also the potential for tornadoes this afternoon and evening with a medium risk generally along and south of I-40 but the highest potential is expected in parts of southwest Oklahoma and western north Texas. Severe storms will then be possible later this evening into Thursday as a cold front moves across the area. Damaging winds and hail up to the size of ping pong balls will be possible with this activity. A tornado or two embedded in this line of storms can not be ruled out but the higher chances for tornadoes will be with the earlier activity previously mentioned. Conditions will continue to change throughout the day so check the forecast often for the latest information and stay weather aware. .Heavy Rain... Dangerous flash flooding may accompany heavy rainfall today through tonight. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... Storm spotter groups and emergency management personnel across Oklahoma and north Texas should prepare for severe weather operations through tonight. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... .Thunderstorms... Severe thunderstorms may continue across southeastern Oklahoma during the first half of the day Thursday. Damaging wind gusts and hail up to the size of quarters will be the main threats. Low thunderstorm chances return Tuesday. .Heavy Rain... Heavy rain which could cause flooding will remain possible Thursday morning. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook.
In the hours before
Special weather statement, May 4, 6:01 PM CDT, 2 hours 29 minutes before
Special Weather Statement
National Weather Service Norman OK
601 PM CDT Wed May 4 2022
OKZ008-042330-
Kay OK-
601 PM CDT Wed May 4 2022
...A strong thunderstorm will impact portions of northeastern Kay
County through 630 PM CDT...
At 601 PM CDT, Doppler radar was tracking a strong thunderstorm near
Newkirk, moving northeast at 55 mph.
HAZARD...Nickel size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible.
Locations impacted include...
Newkirk, Kildare, Chilocco, Hardy, northwestern Kaw Lake and Peckham.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3697 9675 3675 9709 3687 9727 3700 9712
3700 9675
TIME...MOT...LOC 2301Z 229DEG 46KT 3691 9709
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH
MahaleSpecial weather statement, May 4, 6:07 PM CDT, 2 hours 23 minutes before
Special Weather Statement National Weather Service Norman OK 607 PM CDT Wed May 4 2022 OKZ040-042345- Garvin OK- 607 PM CDT Wed May 4 2022 ...A strong thunderstorm will impact portions of central Garvin County through 645 PM CDT... At 607 PM CDT, Doppler radar was tracking a strong thunderstorm near Elmore City, moving northeast at 30 mph. HAZARD...Nickel size hail. SOURCE...Radar indicated. IMPACT...Minor damage to outdoor objects is possible. Locations impacted include... Pauls Valley, Elmore City, Paoli, Katie, Foster, Antioch and Whitebead. This includes Interstate 35 between mile markers 68 and 79. PRECAUTIONARY/PREPAREDNESS ACTIONS... If outdoors, consider seeking shelter inside a building. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 3458 9735 3460 9753 3484 9738 3480 9703 TIME...MOT...LOC 2307Z 218DEG 28KT 3464 9741 MAX HAIL SIZE...0.88 IN MAX WIND GUST...<30 MPH Mahale
Special weather statement, May 4, 6:13 PM CDT, 2 hours 17 minutes before
Special Weather Statement
National Weather Service Norman OK
613 PM CDT Wed May 4 2022
OKZ027-028-040-042345-
Grady OK-Garvin OK-McClain OK-
613 PM CDT Wed May 4 2022
...A strong thunderstorm will impact portions of northwestern Garvin,
southeastern Grady and southwestern McClain Counties through 645 PM
CDT...
At 613 PM CDT, Doppler radar was tracking a strong thunderstorm 4
miles west of Lindsay, moving northeast at 30 mph.
HAZARD...Wind gusts of 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Purcell, Lindsay, Bradley, Criner, Erin Springs and Payne.
This includes Interstate 35 between mile markers 89 and 92.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3480 9780 3506 9759 3499 9734 3498 9735
3496 9734 3474 9769
TIME...MOT...LOC 2313Z 218DEG 27KT 3482 9768
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
MahaleLocal storm report, May 4, 6:25 PM CDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
625 PM CDT WED MAY 4 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0624 PM TORNADO 5 W MAUD 35.13N 96.87W
05/04/2022 POTTAWATOMIE OK BROADCAST MEDIA
&&
BTLocal storm report, May 4, 7:57 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
757 PM CDT WED MAY 4 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0754 PM HAIL 2 1 MADGE 34.90N 99.92W
05/04/2022 E1.75 INCH HARMON OK PUBLIC
&&
BTLocal storm report, May 4, 8:13 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
813 PM CDT WED MAY 4 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM TORNADO 4 S CROWELL 33.95N 99.79W
05/04/2022 FOARD TX STORM CHASER
TORNADO HAS LIKELY BEEN ON THE GROUND SINCE
ENTERING FOARD COUNTY.
&&
BTThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 4, 7:08 PM CDT | Tornado Warning | OUN | Seminole | 35 min |
| May 4, 7:14 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, McClain, Pottawatomie | 46 min |
| May 4, 7:26 PM CDT | Severe Thunderstorm Warning | OUN | Dewey, Ellis, Major, Roger Mills, Woodward | 49 min |
| May 4, 7:44 PM CDT | Areal Flood Advisory | OUN | Cleveland, McClain | 3 hr |
| May 4, 7:51 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Pottawatomie, Seminole | 39 min |
| May 4, 7:53 PM CDT | Areal Flood Advisory | OUN | Seminole | 3 hr |
| May 4, 7:57 PM CDT | Tornado Warning | OUN | Harmon | 48 min |
| May 4, 8:05 PM CDT | Tornado Warning | OUN | Pottawatomie, Seminole | 40 min |
| May 4, 8:09 PM CDT | Areal Flood Advisory | OUN | Pottawatomie | 3 hr |
| May 4, 8:18 PM CDT | Areal Flood Advisory | OUN | Dewey, Ellis, Roger Mills, Woodward | 3 hr |
| May 4, 8:24 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Pottawatomie, Seminole | 51 min |
| May 4, 8:25 PM CDT | Tornado Warning | OUN | Greer, Harmon | 50 min |
| May 4, 8:30 PM CDT | Flash Flood Warning | OUN | Seminole | 5 hr |
| May 4, 8:42 PM CDT | Flash Flood Warning | OUN | Pottawatomie, Seminole | 6 hr |
| May 4, 8:45 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Jackson, Kiowa | 45 min |
| May 4, 9:03 PM CDT | Areal Flood Advisory | OUN | Greer | 3 hr |
| May 4, 9:14 PM CDT | Areal Flood Advisory | OUN | Major | 3 hr |
| May 4, 9:16 PM CDT | Severe Thunderstorm Warning | OUN | Hughes, Pottawatomie, Seminole | 14 min |
| May 4, 9:26 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Jackson, Kiowa | 49 min |
| May 4, 9:33 PM CDT | Severe Thunderstorm Warning | OUN | Tillman | 42 min |
| May 4, 9:53 PM CDT | Flash Flood Warning | OUN | Lincoln, Pottawatomie, Seminole | 5 hr |
| May 4, 9:57 PM CDT | Severe Thunderstorm Warning | OUN | Kiowa, Washita | 48 min |
| May 4, 9:59 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Tillman | 46 min |
| May 4, 10:17 PM CDT | Tornado Warning | OUN | Cotton, Tillman | 43 min |
| May 4, 10:18 PM CDT | Areal Flood Advisory | OUN | Lincoln, Logan, Oklahoma, Payne, Pottawatomie | 3 hr |
| May 4, 10:29 PM CDT | Flash Flood Warning | OUN | Lincoln, Pottawatomie | 5 hr |
| May 4, 10:36 PM CDT | Severe Thunderstorm Warning | OUN | Caddo | 27 min |
| May 4, 10:37 PM CDT | Tornado Warning | OUN | Tillman | 23 min |
| May 4, 10:39 PM CDT | Areal Flood Advisory | OUN | Kay | 3 hr |
| May 4, 10:45 PM CDT | Severe Thunderstorm Warning | OUN | Harmon, Jackson | 17 min |
| May 4, 10:52 PM CDT | Areal Flood Advisory | OUN | Lincoln, Logan, Payne | 3 hr |
| May 4, 10:52 PM CDT | Severe Thunderstorm Warning | OUN | Jefferson, Love | 38 min |
| May 4, 11:21 PM CDT | Areal Flood Advisory | OUN | Caddo, Canadian, Cleveland, Comanche, Grady, Logan and 3 more | 7 hr |
| May 4, 11:27 PM CDT | Severe Thunderstorm Warning | OUN | Jefferson, Love | 48 min |
| May 4, 11:31 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Tillman | 44 min |
| May 4, 11:38 PM CDT | Special Weather Statement | OUN | Tillman | 37 min |
| May 4, 11:43 PM CDT | Flash Flood Warning | OUN | Cleveland, McClain, Oklahoma | 3 hr |
| May 5, 12:03 AM CDT | Special Weather Statement | OUN | Comanche | 27 min |
| May 5, 12:08 AM CDT | Severe Thunderstorm Warning | OUN | Jackson, Kiowa, Tillman | 52 min |
| May 5, 12:10 AM CDT | Areal Flood Advisory | OUN | Comanche, Cotton, Jackson, Kiowa, Tillman | 4 hr |
| May 5, 12:54 AM CDT | Flash Flood Warning | OUN | Comanche | 4 hr |
| May 5, 12:54 AM CDT | Severe Thunderstorm Warning | OUN | Comanche, Kiowa, Tillman | 51 min |
| May 5, 1:41 AM CDT | Special Weather Statement | OUN | Comanche | 49 min |
| May 5, 1:50 AM CDT | River Flood Advisory | OUN | Hughes | 6 hr |
| May 5, 2:15 AM CDT | Special Weather Statement | OUN | Grady | 45 min |
| May 5, 3:07 AM CDT | Special Weather Statement | OUN | Comanche, Grady | 23 min |
| May 5, 3:20 AM CDT | Areal Flood Advisory | OUN | Cleveland, Hughes, Lincoln, Logan, Oklahoma, Payne and 2 more | 5 hr |
| May 5, 3:48 AM CDT | Special Weather Statement | OUN | Cleveland | 42 min |
| May 5, 4:56 AM CDT | Special Weather Statement | OUN | Grant | 49 min |
| May 5, 6:00 AM CDT | Special Weather Statement | OUN | Alfalfa | 45 min |
| May 5, 6:34 AM CDT | Areal Flood Advisory | OUN | Canadian, Kingfisher, Logan, Oklahoma, Payne | 3 hr |
| May 5, 8:12 AM CDT | River Flood Advisory | OUN | Grady | 6 hr |
| May 5, 8:16 AM CDT | Special Weather Statement | OUN | Noble | 29 min |
| May 5, 9:24 AM CDT | Special Weather Statement | OUN | Canadian | 36 min |
| May 5, 9:33 AM CDT | Special Weather Statement | OUN | Cleveland | 27 min |
| May 5, 9:44 AM CDT | Severe Thunderstorm Warning | OUN | Canadian | 46 min |
| May 5, 9:56 AM CDT | Severe Thunderstorm Warning | OUN | Oklahoma | 49 min |
| May 5, 10:09 AM CDT | Special Weather Statement | OUN | Cleveland, McClain | 36 min |
| May 5, 10:12 AM CDT | Special Weather Statement | OUN | Grady | 33 min |
| May 5, 10:22 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Kingfisher, Logan, Oklahoma | 38 min |
| May 5, 10:23 AM CDT | Areal Flood Advisory | OUN | Cleveland, Grady, Lincoln, Logan, McClain, Oklahoma | 3 hr |
| May 5, 10:26 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Noble, Oklahoma, Payne | 49 min |
| May 5, 10:27 AM CDT | Areal Flood Advisory | OUN | Canadian, Garfield, Kingfisher, Lincoln, Logan, Noble and 2 more | 3 hr |
| May 5, 10:38 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Pottawatomie, Seminole | 52 min |
| May 5, 10:47 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Logan, Oklahoma | 43 min |
| May 5, 10:51 AM CDT | Special Weather Statement | OUN | Woods | 39 min |
| May 5, 10:55 AM CDT | Special Weather Statement | OUN | Kay | 50 min |
| May 5, 10:57 AM CDT | Special Weather Statement | OUN | Grady | 33 min |
| May 5, 11:02 AM CDT | Severe Thunderstorm Warning | OUN | Kay | 28 min |
| May 5, 11:10 AM CDT | Areal Flood Advisory | OUN | Cleveland, Lincoln, McClain, Oklahoma, Payne, Pottawatomie and 1 more | 3 hr |
| May 5, 11:13 AM CDT | Special Weather Statement | OUN | Oklahoma | 32 min |
| May 5, 11:32 AM CDT | Special Weather Statement | OUN | Logan | 28 min |
| May 5, 12:31 PM CDT | Special Weather Statement | OUN | Atoka | 29 min |
| May 5, 1:01 PM CDT | Severe Thunderstorm Warning | OUN | Bryan | 44 min |
| May 5, 1:48 PM CDT | Special Weather Statement | OUN | Bryan | 27 min |
| May 5, 1:50 PM CDT | Special Weather Statement | OUN | Bryan | 25 min |
| May 5, 1:54 PM CDT | Special Weather Statement | OUN | Coal | 36 min |
| May 5, 2:07 PM CDT | Special Weather Statement | OUN | Atoka | 53 min |
| May 5, 2:10 PM CDT | Special Weather Statement | OUN | Atoka | 50 min |
Nearby
Tornado Warnings in Oklahoma, 2022Every tornado warning in 2022Tornadoes in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.